Jordan algebras admitting derivations with invertible values

Ivan Kaygorodov, Artem Lopatin, Yury Popov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The notion of a derivation with invertible values as a derivation of ring with unity that only takes multiplicatively invertible or zero values appeared in a paper of Bergen, Herstein and Lanski, in which they determined the structure of associative rings that admit derivations with invertible values. Later, the results of this paper were generalized in many cases, for example, for generalized derivations, associative superalgebras, alternative algebras and many others. The present work is dedicated to the description of all Jordan algebras admitting derivations with invertible values.

Original languageEnglish
Pages (from-to)69-81
Number of pages13
JournalCommunications in Algebra
Issue number1
Publication statusPublished - 2 Jan 2018


  • Derivation
  • Jordan algebra


Dive into the research topics of 'Jordan algebras admitting derivations with invertible values'. Together they form a unique fingerprint.

Cite this